MathSciNet Relay Station
MathSciNet bibliographic data
MR1335161 65C05
Sobolʹ, I. M. Sensitivity estimates for nonlinear mathematical models. Math. Modeling Comput. Experiment 1 (1993), no. 4, 407–414 (1995).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement